Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 621810, 6 pages
Research Article

On General Integral Operator of Analytic Functions

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 3 August 2013; Accepted 27 October 2013

Academic Editor: Mohamed Kamal Aouf

Copyright © 2013 Nasser Alkasbi and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Frasin and M. Darus, “On certain analytic univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 305–310, 2001. View at Google Scholar
  2. B. A. Frasin, “General integral operator of analytic functions involving functions with positive real part,” Journal of Mathematics, vol. 2013, Article ID 260127, 4 pages, 2013. View at Publisher · View at Google Scholar
  3. B. A. Frasin, “Integral operator of analytic functions with positive real part,” Kyungpook Mathematical Journal, vol. 51, no. 1, pp. 77–85, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. B. A. Frasin, “Order of convexity and univalency of general integral operator,” Journal of the Franklin Institute, vol. 348, no. 6, pp. 1013–1019, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. B. A. Frasin, “New general integral operator,” Computers and Mathematics with Applications, vol. 62, no. 11, pp. 4272–4276, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. D. Breaz and N. Breaz, “Two integral operators, Studia Universitatis Babes-Bolyai,” Mathematica, vol. 3, pp. 13–21, 2002. View at Google Scholar
  7. D. Breaz, S. Owa, and N. Breaz, “A new integral univalent operator,” Acta Universitatis Apulensis, no. 16, pp. 11–16, 2008. View at Google Scholar
  8. M. Dorf and J. Szynal, “Linear invariance and integral operators of univalent functions,” Demonstratio Mathematica, vol. 38, no. 1, pp. 47–57, 2005. View at Google Scholar
  9. E. Deniz and H. Orhan, “An extension of the univalence criterion for a family of integral operators,” Annales Universitatis Mariae Curie-Sklodowska A, vol. 64, no. 2, pp. 29–35, 2010. View at Google Scholar
  10. W. Alexander, “Functions which map the interior of the unit circle upon simple regions,” Annals of Mathematics, vol. 17, no. 1, pp. 12–22, 1915. View at Google Scholar
  11. N. Pascu and V. Pescar, “On the integral operators of Kim-Merkes and Pfaltzgraff,” Mathematica, vol. 32, no. 2, pp. 185–192, 1990. View at Google Scholar
  12. N. Pascu and V. Pescar, “An improvement of Becker’s univalence criterion,” in Proceedings of the Commemorative Session: Simion Stoilow (Brasov 1987) (Brasov), pp. 43–48, University of Brasov, 1987.
  13. V. Pescar, “Univalence of certain integral operators,” Acta Universitatis Apulensis, vol. 12, no. 2006, pp. 43–48, 1989. View at Google Scholar
  14. T. H. MacGregor, “The radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 14, pp. 514–520, 1963. View at Google Scholar
  15. Z. Nehari, Conformal Mapping, Dover, New York, NY, USA, 1975.
  16. M. Obradovic and S. Owa, “A criterion for starlikeness,” Mathematische Nachrichten, vol. 140, pp. 97–102, 1978. View at Google Scholar